Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5007
Título: Genus for knots and links in renormalizable templates with several branch nodes
Autor: Simões, Pedro
Silva, Luís Manuel Ferreira da
Franco, Nuno
Palavras-chave: Non-Autonomous Dynamical Systems
Piecewise Monotonous Maps
Renormalization
Knots
Data: Ago-2014
Editora: Springer
Citação: SIMÕES, Pedro; SILVA, Luís Manuel Ferreira da; FRANCO, Nuno – Genus for knots and links in renormalizable templates with several branch nodes. Nonlinear Dynamics. ISSN: 0924-090X. Vol. 77, nr. 3 (2014), pp. 1035-1045
Resumo: We apply kneading theory to describe the knots and links generated by the iteration of renormalizable nonautonomous dynamical systems with reducible kneading invariants, in terms of the links corresponding to each factor. As a consequence we obtain explicit formulas for the genus for this kind of knots and links.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5007
DOI: 10.1007/s11071-014-1361-x
ISSN: 0924-090X
1573-269X
Aparece nas colecções:ISEL - Matemática - Artigos



FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.